Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 3, Issue 1-2, Pages 229-236

A parabolic analogue of Finn's maximum principle

1Steklov Mathematical Institute, Gubkin Str. 8, Moscow 117966, Russia
2Department of Mathematics, University of South Florida, Tampa 33620-5700, FL, USA

Received 14 October 1998

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vasyl V. Kurta, “A parabolic analogue of Finn's maximum principle,” Abstract and Applied Analysis, vol. 3, no. 1-2, pp. 229-236, 1998.